Ear Beeping Until A Headache?
Shalom I asked here yesterday. About ear sounds, headaches and hemophilia. who answered the doctor Nadia. He suggested I immediately take it to a neurologist and ent. Concerning ears which are sore and sore. And I have a history of hemophilia. Well, I just happened to answer in Jakarta. I went straight to the Central Jakarta RSC yesterday afternoon at 12. I went to the ENT section and talked with the Fikri doctor. Dr Fikri said. I have tinnitus. I can suck the dirt in it, but it’s a bit risky because there is a hemophilic disease. The risk is likely to be in the ears. I recommend that doctors consult fikri to hematology. And inject 8 factor koate. Or cryo blood transfusion. Spaya reduces the risk that occurs. Smentara at rscm hematology. Open every slasa for transfusion and koate injection. What should I do now?
Hello Oki, Thank you for asking back to HealthReplies.com.
Tinnitus is a ringing of the ears ringing, hissing, or whistling, which can occur in one or both ears. This complaint can happen to anyone. Tinnitus can be caused by a number of the following conditions:
buildup of earwax
middle ear infection
side effects of certain drugs
If the examination of a new ENT doctor found that there was a buildup of ear wax, this condition might be the cause of complaints of tinnitus. However, the doctor needs to do further tests on your ear after the earwax is cleaned to find out if tinnitus is caused by other ear health conditions. In the act of cleaning the ear, there is still the possibility of risk of bleeding, especially if the doctor uses certain tools that are inserted into the ear. Because of the hemophilia you are experiencing, precautionary measures need to be taken so that the risk of bleeding that occurs is minimal so the doctor refers you to consult a specialist in internal medicine at the hematology clinic.
If the hematology clinic is only open every Tuesday and there are no emergency conditions at this time, then you can wait for the consultation on the following Tuesday. You can consult your ENT doctor again to ask what treatment you can receive while waiting for a consultation with a doctor at the hematology clinic. Generally, you can take paracetamol to relieve temporary headaches and keep monitoring your symptoms. If while waiting for a consultation with this hematologist, you experience worsening symptoms such as headaches that get worse, visual disturbances, vomiting, fainting, or seizures, then you are advised to immediately seek medical help to the nearest hospital for further treatment.
For now, you are also advised to get enough rest and avoid sudden changes in body position. Avoid putting any object in the ear and avoid exposure to sounds that are too loud.
Hopefully this information helps you.